© 1996

Nonlinear Stochastic PDEs

Hydrodynamic Limit and Burgers’ Turbulence

  • Tadahisa Funaki
  • Wojbor A. Woyczynski
Conference proceedings

Part of the The IMA Volumes in Mathematics and its Applications book series (IMA, volume 77)

Table of contents

  1. Front Matter
    Pages i-xviii
  2. Hydrodynamic Limit, Random Media, and Related Problems

  3. Burgers’ Turbulence

  4. Stochastic Navier-Stokes Equation

About these proceedings


This IMA Volume in Mathematics and its Applications NONLINEAR STOCHASTIC PDEs: HYDRODYNAMIC LIMIT AND BURGERS' TURBULENCE is based on the proceedings of the period of concentration on Stochas­ tic Methods for Nonlinear PDEs which was an integral part of the 1993- 94 IMA program on "Emerging Applications of Probability." We thank Tadahisa Funaki and Wojbor A. Woyczynski for organizing this meeting and for editing the proceedings. We also take this opportunity to thank the National Science Foundation and the Army Research Office, whose financial support made this workshop possible. A vner Friedman Willard Miller, Jr. xiii PREFACE A workshop on Nonlinear Stochastic Partial Differential Equations was held during the week of March 21 at the Institute for Mathematics and Its Applications at the University of Minnesota. It was part of the Special Year on Emerging Applications of Probability program put together by an organizing committee chaired by J. Michael Steele. The selection of topics reflected personal interests of the organizers with two areas of emphasis: the hydrodynamic limit problems and Burgers' turbulence and related models. The talks and the papers appearing in this volume reflect a number of research directions that are currently pursued in these areas.


Parameter Rang differential equation diffusion process partial differential equation

Editors and affiliations

  • Tadahisa Funaki
    • 1
  • Wojbor A. Woyczynski
    • 2
  1. 1.Department of MathematicsNagoya UniversityNagoyaJapan
  2. 2.Center for Stochastic and Chaotic Processes in Science and TechnologyCase Western Reserve UniversityClevelandUSA

Bibliographic information

  • Book Title Nonlinear Stochastic PDEs
  • Book Subtitle Hydrodynamic Limit and Burgers’ Turbulence
  • Editors Tadahisa Funaki
    Wojbor Woyczynski
  • Series Title The IMA Volumes in Mathematics and its Applications
  • DOI
  • Copyright Information Springer-Verlag New York 1996
  • Publisher Name Springer, New York, NY
  • eBook Packages Springer Book Archive
  • Hardcover ISBN 978-0-387-94624-5
  • Softcover ISBN 978-1-4613-8470-0
  • eBook ISBN 978-1-4613-8468-7
  • Series ISSN 0940-6573
  • Edition Number 1
  • Number of Pages XVIII, 312
  • Number of Illustrations 0 b/w illustrations, 0 illustrations in colour
  • Topics Analysis
    Probability Theory and Stochastic Processes
  • Buy this book on publisher's site
Industry Sectors
Finance, Business & Banking
IT & Software